My Holdings   Activate Remote Access

Braid Foliations in Low-Dimensional Topology


About this Title

Douglas J. LaFountain, Western Illinois University, Macomb, IL and William W. Menasco, University at Buffalo, Buffalo, NY

Publication: Graduate Studies in Mathematics
Publication Year: 2017; Volume 185
ISBNs: 978-1-4704-3660-5 (print); 978-1-4704-4268-2 (online)
DOI: https://doi.org/10.1090/gsm/185
MathSciNet review: MR3702003
MSC: Primary 57M25; Secondary 20F36, 57M27, 57R17, 57R30

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF